Forum

Pregabalin, Arrhythmia and fortnight in hell...

Before I start let me reassure anyone on Pregabalin that this side-effect started as soon as I started taking the drug… so if you are on the drug and haven’t got Arrhythmia, don’t worry!!!

On the patient info it has, under Uncommon Side-Effects… 1 person in 1000… Arrhythmia… irregular heatbeat.

Trust me eh? I posted on her last week that I had gone to a walk-in clinic with the problem but by then it had stopped again and so I was sent home. By then I had already stopped taking Pregabalin and had only been on it a week and only got up to 100 mg a day.

Last Tuesday night (a week after I had stopped taking the drug) I was taken by ambulance to A&E with it again. I could feel my heartbeat was ok for one or two beats and then it would flutter inside my chest and at same time my pulse would miss a beat.

Ok now thank goodness. I’m under strict instructions to call an ambulance if it happens again… but hopefully it’s over now for good as I’ve been off Pregabalin for 2 weeks.

It’s left me really exhausted and upset. Was very frightening. NOT helped by the fact that I have and internal shaking in the evenings caused by MS that feels a bit like my heart fluttering!!!

Anyway folk thanks for listening. I really have had a hellish two weeks… still very fatigued and emotional and just needed to tell other MSers. My MS (PPMS) has taken a hell of a jump forward recently and this was sort of the straw that broke the camel’s back.

Pat x

Hi Pat Sorry to hear your news it must have been very frightening! Both my parents and my husband suffer from arrhythmia but have all got it under control with meds now. But I do understand how scary it can make you feel having seen loved ones with it. Glad you are feeling a bit better. Make sure you adhere all advice and take it easy. Teresa xx

What rotten luck that a drug that might have been helpful is definitely not for you. That all sounds horrible and frightening. I hope that things settle down and you have some nice quiet days being kind to yourself.

Alison

x